Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 7, NWS Norman, OK

March 24, 20244 counties in Texas

NWS Norman, OK issued this tornado warning at Mar 24, 2024, 5:40 PM CDT for 4 counties in Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2024, 5:40 PM CDT (22:40 UTC)
Expired
Mar 24, 2024, 6:16 PM CDT
In force
36 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Archer County, TX, Baylor County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 55 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 2:49 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2024-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2024-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
522 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

261 
WFUS54 KOUN 242240
TOROUN
TXC009-023-485-487-242330-
/O.NEW.KOUN.TO.W.0007.240324T2240Z-240324T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
540 PM CDT Sun Mar 24 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Archer County in northern Texas...
  Southwestern Wichita County in northern Texas...
  Southeastern Wilbarger County in northern Texas...
  Northeastern Baylor County in northern Texas...

* Until 630 PM CDT.

* At 540 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles northwest of Lake Diversion, moving east at 20 
  mph. Numerous funnel clouds have been reported with this 
  thunderstorm.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Mankins and northeastern Lake Diversion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3381 9915 3394 9915 3401 9881 3378 9879
TIME...MOT...LOC 2240Z 265DEG 19KT 3386 9907 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

03
3 follow-up statements
253 
WWUS54 KOUN 242255
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
555 PM CDT Sun Mar 24 2024

TXC009-023-485-487-242330-
/O.CON.KOUN.TO.W.0007.000000T0000Z-240324T2330Z/
Archer TX-Wichita TX-Wilbarger TX-Baylor TX-
555 PM CDT Sun Mar 24 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN ARCHER...SOUTHWESTERN WICHITA...SOUTHEASTERN WILBARGER
AND NORTHEASTERN BAYLOR COUNTIES...

At 555 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Lake Diversion, moving east at 25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Mankins and northeastern Lake Diversion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3381 9911 3396 9906 3401 9881 3378 9879
TIME...MOT...LOC 2255Z 258DEG 21KT 3388 9897 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

03
513 
WWUS54 KOUN 242308
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
608 PM CDT Sun Mar 24 2024

TXC023-487-242318-
/O.CAN.KOUN.TO.W.0007.000000T0000Z-240324T2330Z/
Wilbarger TX-Baylor TX-
608 PM CDT Sun Mar 24 2024

...THE TORNADO WARNING FOR SOUTHEASTERN WILBARGER AND NORTHEASTERN
BAYLOR COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3382 9895 3390 9896 3397 9895 3401 9881
      3382 9879 3381 9879
TIME...MOT...LOC 2308Z 263DEG 24KT 3390 9884 

$$

TXC009-485-242330-
/O.CON.KOUN.TO.W.0007.000000T0000Z-240324T2330Z/
Archer TX-Wichita TX-
608 PM CDT Sun Mar 24 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN ARCHER AND SOUTHWESTERN WICHITA COUNTIES...

At 608 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Mankins, moving east at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Northeastern Lake Diversion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3382 9895 3390 9896 3397 9895 3401 9881
      3382 9879 3381 9879
TIME...MOT...LOC 2308Z 263DEG 24KT 3390 9884 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

03
857 
WWUS54 KOUN 242316
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
616 PM CDT Sun Mar 24 2024

TXC009-485-242326-
/O.CAN.KOUN.TO.W.0007.000000T0000Z-240324T2330Z/
Archer TX-Wichita TX-
616 PM CDT Sun Mar 24 2024

...THE TORNADO WARNING FOR NORTHWESTERN ARCHER AND SOUTHWESTERN
WICHITA COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However, gusty winds and
heavy rain are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
Wichita County.

LAT...LON 3382 9895 3390 9896 3397 9895 3401 9881
      3382 9879 3381 9879
TIME...MOT...LOC 2313Z 265DEG 19KT 3390 9879 

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 24, 1:15 PM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, Mar 24, 1:15 PM CDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Norman OK
115 PM CDT Sun Mar 24 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Monday)
Issued at 115 PM CDT Sun Mar 24 2024

Water vapor imagery indicates a lead shortwave trough and
associated synoptic-scale ascent that is resulting in widespread
rainfall across the Southern Plains early this afternoon. As this
shortwave trough departs to the northeast, a more significant
shortwave trough will lift into the Plains. In response, intense
cyclogenesis will occur across eastern Colorado. The ~980 mb
surface low will advance eastward into southwest Kansas in tandem
with a dryline/Pacific front late this afternoon into the evening.

Note that because of the aforementioned lead wave, today does not
have the appearance of a typical severe weather day with abundant
cloud cover/cool temperatures. However, given the rather dynamic
nature of the system (i.e., strong wind fields) and continued
low-level moisture advection, there is still a reasonable chance
of enough recovery for redevelopment of intense thunderstorms
later this afternoon and evening.

As dryline advances eastward late afternoon into the evening,
critical fire weather conditions are likely west of the dryline
near the 100th meridian. Critical fire weather conditions may
split the first row of counties given the dryline will be very
close to the 100th meridian during the worst fire weather
conditions.

Ahead of the sharpening dryline, low-level theta-E advection atop
steepening lapse rates aloft will result in MLCAPE of ~700 to
1200 J/kg by late afternoon into the evening. Combined with
effective bulk shear of ~50 to 60 knots, this will be an
environment that is more than sufficient for supercells. Isolated
to scattered thunderstorms are expected to develop ahead of the
dryline as synoptic-scale ascent weakens convective inhibition.

The primary hazard is large hail given significant cloud layer
shear (~100 knots) and low freezing level heights. The limiting
factor for a more robust risk for severe weather is the lack of
low-level moisture (dew points in the low to mid 50s deg F) and
the narrow instability corridor ahead of the dryline (owing to the
cloud cover from the current convection). However, if a robust,
surface-based supercell is able to maintain itself into the
evening hours as the low-level jet strengthens to 55 to 65 knots,
there will be a tornado risk given the large, looping hodographs
in the low-levels (i.e., increasing low-level shear and attendant
storm relative helicity) and continued moisture advection.

Thunderstorms will likely consolidate/develop into a few clusters
or line segments with at some risk of severe weather continuing
into southeast Oklahoma due to the intense low-level jet. Damaging
wind gusts may become the primary hazard at that time.

The Canadian cold front will enter northwest Oklahoma Monday morning
with a much colder air mass behind it. Nearly steady or falling
temperatures are expected in the post-frontal air mass as the front
advances to the southeast on Monday. Temperatures by Monday
afternoon will range from the 30s (northwest Oklahoma) to near 70
deg F (southeast Oklahoma).

With the colder air mass in the place, as the mid/upper-level low
moves across Kansas, wrap-around snow may into northwest Oklahoma
Monday afternoon. Surface temperatures will likely be above
freezing, so no impacts from the snowfall are expected.

Mahale

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 115 PM CDT Sun Mar 24 2024

A widespread freeze is likely both Tuesday and Wednesday mornings
across at least the northern two-thirds of the area as the
relatively cool and dry air mass remains in place.

The cool air mass will persist through the middle part of the
week with a broad-scale trough across the Plains. There will also
be a low chance of rain (perhaps a rain/snow mix in some
locations) by midweek as an embedded shortwave trough approaches
from the west. At this time, precipitation amounts look quite
light (if we see precipitation).

Rising mid-level heights will result in much warmer weather by the
latter half of the week into the following weekend.

Mahale

&&

.AVIATION...
(18Z TAFS)
Issued at 1218 PM CDT Sun Mar 24 2024

Fairly poor flight conditions are expected through most of the
forecast. MVFR cigs will be intermittent for most terminals. Wind
gusts from the south will continue to increase through 21Z, and
LLWS is still expected after 03Z. Strong to severe thunderstorms
will develop across western OK near WWR and CSM after 21Z, and
then move toward the I-35 corridor tonight. Another area of
showers and thunderstorms will then be possible after 04Z near
DUA.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  50  63  31  52 /  50  10   0   0
Hobart OK         44  56  30  54 /  20  10   0   0
Wichita Falls TX  50  66  35  57 /  40   0   0   0
Gage OK           35  40  24  51 /  10  30   0   0
Ponca City OK     50  65  29  49 /  70  10  10   0
Durant OK         54  70  36  58 /  90  30   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...High Wind Warning until 4 PM CDT this afternoon for OKZ004>007-
     009>012-014>018.

     Red Flag Warning until 9 PM CDT this evening for OKZ004-009-014-
     021-033-034.

     Wind Advisory until 1 AM CDT Monday for OKZ004>007-009>012-
     014>018.

     Wind Advisory until 1 AM CDT Monday for OKZ008-013-019>042-
     044>046-050.

TX...Wind Advisory until 1 AM CDT Monday for TXZ083>090.

&&

SHORT TERM...10
LONG TERM....10
AVIATION...03
Hazardous weather outlook, Mar 24, 2:18 PM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
218 PM CDT Sun Mar 24 2024

OKZ004>048-050>052-TXZ083>090-251930-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
218 PM CDT Sun Mar 24 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Strong to severe thunderstorms are expected this afternoon and
tonight across western, northern, and central Oklahoma, and
western north Texas. The main threats will be hail up to the size
of golf balls and wind gusts near 60 to 80 mph, although a tornado
or two cannot be ruled out mainly across western Oklahoma.

.Fire Weather...
Critical fire weather conditions are expected across far western
Oklahoma late this afternoon and evening.

.Winds...
Strong non-thunderstorm wind gusts near 50 to 5 mph are expected
across western and north central Oklahoma through this evening.

.DAYS TWO THROUGH SEVEN...Monday Through Saturday...

No hazardous weather is expected.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Mar 24, 4:23 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Norman OK
423 PM CDT Sun Mar 24 2024

OKZ033-034-036-242200-
Harmon OK-Greer OK-Jackson OK-
423 PM CDT Sun Mar 24 2024

...A strong thunderstorm will impact portions of northwestern
Jackson, southeastern Harmon and south central Greer Counties through
500 PM CDT
...

At 423 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gould, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mangum, Martha, Gould, Duke, Hester, and McQueen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3454 9973 3469 9986 3495 9951 3473 9932
TIME...MOT...LOC 2123Z 234DEG 26KT 3466 9973

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

03
Special weather statement, Mar 24, 4:55 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Norman OK
455 PM CDT Sun Mar 24 2024

OKZ022-034-035-242230-
Kiowa OK-Washita OK-Greer OK-
455 PM CDT Sun Mar 24 2024

...A strong thunderstorm will impact portions of southwestern
Washita, northwestern Kiowa and northeastern Greer Counties through
530 PM CDT
...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lone Wolf, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hobart, Cordell, Granite, Sentinel, Lone Wolf, Rocky, and
Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3486 9936 3499 9946 3534 9899 3511 9882
TIME...MOT...LOC 2155Z 234DEG 44KT 3502 9925

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

03
Special weather statement, Mar 24, 4:59 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Norman OK
459 PM CDT Sun Mar 24 2024

TXZ083>085-242230-
Foard TX-Wilbarger TX-Hardeman TX-
459 PM CDT Sun Mar 24 2024

...A strong thunderstorm will impact portions of east central Foard,
northwestern Wilbarger and southeastern Hardeman Counties through 530
PM CDT
...

At 459 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Thalia, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Margaret, Thalia, Lockett, and Rayland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3392 9960 3411 9968 3437 9933 3405 9915
TIME...MOT...LOC 2159Z 247DEG 38KT 3406 9956

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

03
Special weather statement, Mar 24, 5:22 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Norman OK
522 PM CDT Sun Mar 24 2024

OKZ005-010-011-242300-
Major OK-Woodward OK-Woods OK-
522 PM CDT Sun Mar 24 2024

...A strong thunderstorm will impact portions of southeastern Woods,
western Major and southeastern Woodward Counties through 600 PM CDT
...

At 522 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles northeast of Cestos, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chester and Bouse Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3631 9854 3616 9900 3616 9910 3622 9916
      3653 9874
TIME...MOT...LOC 2222Z 233DEG 35KT 3620 9902

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

..speg.
Special weather statement, Mar 24, 5:23 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Norman OK
523 PM CDT Sun Mar 24 2024

OKZ022-035-242300-
Kiowa OK-Washita OK-
523 PM CDT Sun Mar 24 2024

...A strong thunderstorm will impact portions of central Washita and
north central Kiowa Counties through 600 PM CDT
...

At 523 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Rocky, moving northeast at 35
mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and penny size
         hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Cordell, Sentinel, Corn, Rocky, Cloud Chief, and Cowden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3505 9908 3519 9919 3546 9885 3521 9866
TIME...MOT...LOC 2223Z 239DEG 28KT 3519 9903

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

03
Special weather statement, Mar 24, 5:25 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Norman OK
525 PM CDT Sun Mar 24 2024

OKZ037-TXZ085-242300-
Tillman OK-Wilbarger TX-
525 PM CDT Sun Mar 24 2024

...A strong thunderstorm will impact portions of southwestern Tillman
and central Wilbarger Counties through 600 PM CDT
...

At 525 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Vernon, moving east at 40 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and penny size
         hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Vernon, Frederick, Davidson, Oklaunion, Lockett, and Harrold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3441 9895 3409 9895 3398 9934 3422 9942
TIME...MOT...LOC 2225Z 249DEG 37KT 3416 9928

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 3:59 PM CDTSpecial Weather StatementOUNFoard31 min
Mar 24, 4:02 PM CDTSpecial Weather StatementOUNFoard28 min
Mar 24, 4:06 PM CDTSevere Thunderstorm WarningOUNFoard, Knox39 min
Mar 24, 4:39 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBaylor, Foard, Knox, Wilbarger51 min
Mar 24, 4:59 PM CDTSpecial Weather StatementOUNWilbarger31 min
Mar 24, 5:14 PM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger46 min
Mar 24, 5:25 PM CDTSpecial Weather StatementOUNWilbarger35 min
Mar 24, 6:03 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNWichita42 min
Mar 24, 6:36 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNClay, Wichita54 min
Mar 24, 6:44 PM CDTSpecial Weather StatementOUNWilbarger31 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.